It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 Showing 1 - 20 of 39 for problems after stopping the birth control pill. (0.162 seconds)


... I stopped taking Microgestin FE 120 last after 5 months, due to sudden onset of constant nausea, fatigue, dull headaches and vision problems. I started this pill to help with perimenopause cramps and fatigue. ... (1 replies)
... I had been on the birth control pill for 11 years. ... (1 replies)
... I had been on the birth control pill for 11 years. ... (34 replies)

... and stopped taking the pill at the end of May. I had a normal period the week after stopping the BCP but it's now been about 40 days since my last period, is this normail? ... (0 replies)
... in January 1997 which Ihad been on for 14 years. I had no trouble while on the pill. However, about three weeks after stopping it, I had the following adverse side effects which are still plaguing me, but aren't quite as severe as their onset. ... (7 replies)
... Also, a lot of women have problems with getting irregular periods after stopping the pill. A lot of the time they are very late, early, light, etc. I would say you are fine. ... (1 replies)
... Yes the brown discharge, also known as spotting is a common side effect of stopping birth control pills. ... (3 replies)
Birth Control
Aug 5, 2008
... May I ask what kind of cyst you were diagnosed with after going off birth control ? ... (2 replies)
... a month. It's been great for me.. but b.c of the cost, my new Gyno is having me try something new that is suppose to be similar. ... (4 replies)
... or has any more knowledge about the certain side effects going off the Pill can cause. ... (2 replies)
... but as time passed and my other half brought up the issue, I wasn't so sure. It obviously made him feel bad, he worried that he'd done something wrong, that we had problems or maybe that I was having an affair. ... (0 replies)
... I probably won't be of much help, but I took Loestrin 24 for one month and had to stop because it was giving me stomach problems and I was extremely emotional. Also, after I stopped it I still had stomach problems for about a week. ... (5 replies)
... for about 20 years. I was taking it for hormonal problems and now i think it is about time to get off. ... (8 replies)
... moodswings. I am now on the Depo shot which was great for the first couple of weeks but I have had light spotting for the last 3 weeks. I have had no other side affects. ... (4 replies)
... I just went off the pill about 2 weeks ago because I moved out of state and my old gyn refused to write me a script and I couldn't get into see my new doctor for a few more weeks. ... (16 replies)
... I am getting off the pill this month so I am glad I have a heads up about not getting a period. Did anyone have problems with hair loss or acne? ... (34 replies)
... Maybe the low temp. is a good sign that your body is gearing up to ovulate? ... (34 replies)
... Well, my temperature was even lower this morning. I'm just concerned because I've heard that a woman's periods can be irregular for quite a long time after coming off of the BCP and I want to get pregnant as soon as possible. ... (34 replies)
... it's definitely a hard decision going off the pill. I'm not sure exactly when in history it was deemed that birth control was solely a woman's responsibility and the pill was made out to be a miracle contraceptive. ... (22 replies)
... After talking to several people whose ills seem to have been cured once they stopped taking the pill, I wonder if that is something I need to try. ... (7 replies)


Associated Tags: birth control, birth control pill, dizziness, nausea, no period, no period after birth control, numbness, period, tingling

Pages: 1 2

All times are GMT -7. The time now is 04:35 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!